Reactine Extra Strength Reactine 48 Tablets
48 Tablets
Extra Strength REACTINE® Tablets offer fast, long-lasting relief from indoor and outdoor allergy symptoms. Each dose contains 10 milligrams of cetirizine hydrochloride for allergy relief that lasts for 24 hours.

Features:
  • Fast, long-lasting relief from indoor and outdoor allergy symptoms
  • 10 mg of cetirizine hydrochloride for fast, effective allergy symptom relief
  • Relieves itchy, watery eyes; runny nose and sneezing; nasal congestion and stuffiness; itchy nose and throat; allergic skin itch; hives
  • Non-drowsy formula
  • Lasts for 24 hours
  • 48 count
Dosage:
  • Adults and Children 12 years of age and over: 1 tablet every 24 hours, anytime of day.
  • Adults 65 years of age and over: Use REACTINE® Regular Strength 5 mg Tablets or consult a doctor.
DO NOT EXCEED RECOMMENDED DOSAGE. Prolonged use only as directed by a doctor.

Medicinal Ingredients: CETIRIZINE HYDROCHLORIDE 10mg

Non-Medicinal Ingredients: corn starch, hypromellose, lactose, magnesium stearate, polyethylene glycol, povidone, titanium dioxide.

Precautions: If you are pregnant or nursing a baby or have liver or kidney disease, consult your doctor before use. Keep out of reach of children. Consult patient information insert before use. DO NOT USE IF SEALED BLISTER SHOWS SIGNS OF TAMPERING. Store between 15-30°C.

We are only able to ship this item to Canadian customers.

Other Reactine Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating
Review is mandatory

Write a Review